# SDR REXA2021110400918

- Difficulty date: October 8, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362513
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDE SEAT TRACK FS 785- FS 847+16 SEGMENT IS CORRODED.
"	"REMOVED AND REPLACED LH SEAT TRACK AT FS 785-FS 847+16 WITH NEW    
FABRICATED PART IAW CRJ 900 AMM 53-00-49-000-801-A07, 53-00-49-400-
801-A19 AND CRJ 900 SRM 53-00-49-201-002-A01.  WVAC EMP STAMP      
#791 MTC                                                           
"
